# SDR DALA2016042103181

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK  -Y765, FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMITS.  REPLACED SEAT TRACK +Y1292 BTW FRAME 47 TO FRAME 64 FLOOR STRUCTURE IAW SRM 51-72-11 AND DWG D53472770.
